# SDR MWEA030306

- Difficulty date: August 10, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 42,667 hours, 41,966 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Malfunctioned
- Location: Auto Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE AUTO-BRAKE SYSTEM WOULD NOT ARM.  PERFORMED AUTO BRAKE SYSTEM CONTROL UNIT SELF-TEST AND AIRCRAFT SYSTEM CHECK-OUT. NO DEFECTS NOTED.
